# SDR SWAA2023020900205

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 70,984 hours, 41,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M1675 (LEFT FRONT) AND M1674 (RIGHT FRONT) OPS CHECK GOOD PER AMM 33-51-06
